CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Exact controllability of the wave equation with time-dependent and variable coefficients 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 45, 页码: 226-238
Authors:  Liu, Yu-Xiang
Favorite  |  View/Download:114/0  |  Submit date:2018/11/16
Wave equation with variable coefficients  Exact controllability  Riemannian manifold  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:35/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:45/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method  
Weighted L (2)-estimates of solutions for damped wave equations with variable coefficients 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 6, 页码: 1270-1292
Authors:  Yao, Pengfei;  Zhang, Zhifei
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Distance function of a metric  Riemannian metric  wave equation with variable coefficients  weighted L-2-estimate  
Stabilization of the transmission wave/plate equation with variable coefficients 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 455, 期号: 1-2, 页码: 947-962
Authors:  Gong, Bei;  Yang, Fengyan;  Zhao, Xu
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Stabilization  Wave/plate equation  Nonlinear feedback  Variable coefficients  Riemannian geometry  
EXACT CONTROLLABILITY OF THE EULER-BERNOULLI PLATE WITH VARIABLE COEFFICIENTS AND SIMPLY SUPPORTED BOUNDARY CONDITION 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 页码: 19
Authors:  Yang, Fengyan
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Exact controllability  Euler-Bernoulli plate  variable coefficients  Riemannian geometry  multiplier method  
Decay Rates of the Hyperbolic Equation in an Exterior Domain with Half-Linear and Nonlinear Boundary Dissipations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 657-680
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Energy decay  exterior domain  hyperbolic equation  Riemannian geometry method  variable coefficients  
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
Control and stabilization for the wave equation with variable coefficients in domains with moving boundary 期刊论文
SYSTEMS & CONTROL LETTERS, 2015, 卷号: 80, 页码: 30-41
Authors:  Lu, Liqing;  Li, Shengjia;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Wave equation with variable coefficients  Moving boundary  Riemannian metric  Distance function of a metric